# SDR 06FDEA1208

- Difficulty date: March 23, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 680 ABOVE STR 27 RT FUSELAGE SKIN BUT SPLICE IS CORRODED INSIDE FWD   CARGO BAY.  REPAIRED SKIN AT BS 680, AT STA 27RT PER FED EX EA 7-5310-99057.
